# SDR ASAA2013100896146

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 22,019 hours, 6,900 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FOR DEPARTURE, FMC DISAGREE CAUTION.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, OPS NORMAL.
